MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; M-VIZION DISTAL STEM Ø13MM L 140MM STRAIGHT

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; M-VIZION DISTAL STEM Ø13MM L 140MM STRAIGHT
Model Number 01.22.102
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about two weeks, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 06-05-2025: lot 2404594: (b)(4) items manufactured and released on 25-06-2024.Expiration date: 2029-06-12.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved batch review performed on 06-05-2025: m-vizion 01.22.403 proximal body ø20mm l 60mm std with holes (k201471) lot 2010776: (b)(4) items manufactured and released on 29-09-2021.Expiration date: 2026-09-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Mectacer 01.29.210 mectacer head biolox delta dia.36 12/14-l (k112115 lot 2500710: (b)(4) items manufactured and released on 03-02-2025.Expiration date: 2030-01-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot 2430954: (b)(4) items manufactured and released on 28-01-2025.Expiration date: 2030-01-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Impact 3d metal 01.38.354mh mpact 3d metal shell multi hole thin ø54mm (k202568) lot 2417813: (b)(4) items manufactured and released on 11-09-2024.Expiration date: 2029-08-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
M-VIZION DISTAL STEM Ø13MM L 140MM STRAIGHT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22078242
Report Number3005180920-2025-00476
Device Sequence Number8397862
Product Code LZO
UDI-Device Identifier07630030884993
UDI-Public07630030884993
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.22.102
Device Lot Number2404594
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown